# SDR R61A201207030329

- Difficulty date: July 3, 2012
- Submitted: July 4, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17066796001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE BRACKET ON FLOORBEAM UNDER PANEL 251HLF, AFT GALLEY AT L2 DOOR LOCATION CRACKED.  MAINTENANCE REMOVED AND REPLACED CRACKED BRACKET LOCATED UNDER PANEL 251HLF IAW EMB SRM 51-40-02, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
